# SDR USAA2012041000008

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 38,786 hours, 14,017 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Uplock Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT MAIN LANDING GEAR UNLOCK LIGHT (RED) INBOUND.  PERFORMED A GO-AROUND AND DETERMINED IT WAS AN INDICATION PROBLEM.  NO EMERGENCY WAS DECLARED AND FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CONNECTOR FOR UPLOCK SWITCH 8GA DISCONNECTED - RECONNECTED.
